# SDR 9703769928

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AFTER GEAR RETRACITON, NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE AND RETURNED TO MSP.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR UPLIMIT SWITCH.  GEAR SWUNG SEVERAL TIMES, OPERATIONAL CHECK OK.
